# SDR 2020FA0000247

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28242
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: S23AJ9116
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAVEGATION AIRSPEED DISPLAY SHOWS IAS DISAGREE MESSAGE CAP. AND F/O. CORRECTIVE ACTION: PERFORMED FIM 31-62 TASK 876 STEP (3, HAS BEEN PERFORMED CLEANING CAPTAIN PITOT PROBE AND F/O ALT PITOT PROBE IAW AMM 34-11-01 ANS WAS CHANGED CAPTAIN PITOT PROBE IAW AMM 34-11-01 AND WAS PERFORMED AIR DATA INSTRUMENTS SYSTEM TEST IAW AMM 34-13-00 NORMAL.
